# SDR FDEA202007231626

- Difficulty date: July 23, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK CROWN AREA DAMAGED AT BS 6-03 , RBL 47.5.  REPAIRED IAW SRM 53-00-52-2R, REPAIR 1, FIGURE 201.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
